Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Blood pressure medication effect premature

Premium Questions

doctor1 MD

Hi, my husband has been taking a blood pressure medicine ( Amlodipine Besylate 10 mg) for about 6 ... anxiety . He wakes up anxious,...

doctor1 MD

what high blood medications are most effective for African americans? ...

doctor1 MD

In your opinion , what is the safest blood pressure medication , with the least side effects? ...

doctor1 MD

Yes, my blood pressure medicine has been changed several times, I've taken it for my mitral valve .... Also, since my blood...

doctor1 MD

Please advise, in your opinion, the best blood pressure medication to take that will cause least side effects ...

Public Forum Discussions

doctor1 MD

I have BP that goes from high 130-145 over high 80-95 with a pulse rate of 90 s. I am on a low dose of Metoprolol and now BP is better,...

doctor1 MD

What is the best blood pressure medication with the least side effects ? I have tried Linsinopril, Diovan (valsartan),...

doctor1 MD

Iwent off blood pressure meds to see if I was being affected by side effects and blood pressure ......

doctor1 MD

Here is my question: I have been on blood pressure medication for about 10 years. Mainly because I didn’t know the...

doctor1 MD

besylate 5mg, because he said I had high blood pressure. I was having a bad anxiety at the time, and since then I ve been on these...

Mobile Questions and Answers

doctor1 MD

No. There are many medicine available for BP , but none of them are causing chills

doctor1 MD

Hi Welcome to HealthcareMagic forum Do not worry! There will be no major adverse effects. Occassionally, one may feel slight dizzy because...

doctor1 MD

No atacand is a blood pressure medication called candesartan